... I started to bleed. Some days it is heavier than others and I started to pass small clots. I do not feel like this is normal, although my Dr. says it is. I asked another Dr. and they told me to stop taking them, that it is not the right pill for me. Please advise what I should do. Thank you
I am currently on Daysee but getting an IUD this week. I had issues with that on Daysee. If I would miss even one pill, I would bleed for about a week and it took my body forever to stop, even taking my pill consistently everyday. I would stay on it for another week or 2, if it doesn't fix I would say switch it up and get off.
- Daysee Information for Consumers
- Daysee Information for Healthcare Professionals (includes dosage details)
- Side Effects of Daysee (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 May 2014 • 2 answers
I started taking Gianvi for the first time last month. My pack was all white pills with 4 pink pills
Updated 1 May 2014 • 2 answers
This is my first month on the birth control pill. I took all 21 active pills and am on my 3rd sugar?
Updated 1 Jun 2015 • 1 answer
Updated 28 Sep 2015 • 1 answer
Updated 8 Feb 2016 • 1 answer